Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.

Article

Krusch, Steffen (2013) Quantum lump dynamics on the two-sphere. Communications in Mathematical Physics, 322 (1). pp. 95-126. ISSN 0010-3616. (Full text available)
[img]
Preview

Krusch, Steffen and Speight, J.Martin (2010) Exact moduli space metrics for hyperbolic vortex polygons. Journal of Mathematical Physics, 51 (2). 022304-022316. ISSN 0022-2488 . (Full text available)
[img]
Preview

Krusch, Steffen and Speight, J.Martin (2006) Fermionic quantization of Hopf solitons. Communications in Mathematical Physics, 264 (2). pp. 391-410. ISSN 0010-3616. (Full text available)
[img]
Preview

Speight, J.Martin and Sutcliffe, Paul M. (2001) Discrete breathers in anisotropic ferromagnetic spin chains. Journal of Physics A: Mathematical and General, 34 (49). pp. 10839-10858. ISSN 0305-4470. (The full text of this publication is not available from this repository)

This list was generated on Fri Aug 29 09:02:31 2014 BST.